Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Severe indigestion with pressure around the collor bone, back pain. Took Bio 101 test, on supplements. Whats this ?

I recently tool the Bio 101 test with my dr. I was given lots of different supplements all at once. I have been taking them for 3 days. The last two nights I have had severe indigestion with pressure around the collor bone and pain that goes straight through to the back. I fill like I am about to blow up. Should I stop taking the supplements are they the cause? what is this
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there,

What were the supplements given? Could you please list them?

As for indigestion, I would suggest you have Omeprazole 20 mg daily in the morning half an hour before breakfast for 1 week. It might help reduce the indigestion. I would suggest you drink warm water at regular intervals. Avoid oats, fruits, fatty food , etc at the moment.

Hope this helps.

Dr. Divya Kuttikrishnan
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor